Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 15, 2025, 2:35 AM CDT for 4 counties in Texas. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 2:35 AM CDT (07:35 UTC)
- Expired
- Mar 15, 2025, 3:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 49 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 2:48 AM CDT | HAIL 0.88 | Paige, TX | Picture of hail that looks slightly smaller than a quarter shared by the media from the public in Paige. Time estimated by radar. |
| Mar 15, 2:58 AM CDT | HAIL 1 | 3 E Lincoln, TX | Public report from Loebau relayed from media. Time estimated by radar. |
| Mar 15, 3:06 AM CDT | HAIL 1 | 3 Wnw Paige, TX | Pea to Quarter size in the Sherwood Campgrounds. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3792 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
103
WUUS54 KEWX 150735
SVREWX
TXC021-287-453-491-150830-
/O.NEW.KEWX.SV.W.0004.250315T0735Z-250315T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
235 AM CDT Sat Mar 15 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Williamson County in south central Texas...
East central Travis County in south central Texas...
Northern Bastrop County in south central Texas...
Lee County in south central Texas...
* Until 330 AM CDT.
* At 235 AM CDT, a severe thunderstorm was located near Wyldwood, or
8 miles northwest of Bastrop, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Elgin, Bastrop, Lexington, Manor, Dime Box, Fedor, Paige,
Tanglewood, Camp Swift, Circle D-KC Estates, Wyldwood, Coupland,
Hornsby Bend, Webberville, Phelan, Knobb Springs, Bastrop State
Park, Cedar Hills, Lincoln, and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3002 9740 3027 9761 3057 9720 3046 9715
3056 9697 3054 9692 3049 9690 3046 9690
3046 9688 3043 9687 3043 9685 3039 9679
3034 9676
TIME...MOT...LOC 0735Z 241DEG 45KT 3019 9743
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO5 follow-up statements
078
WWUS54 KEWX 150738
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
238 AM CDT Sat Mar 15 2025
TXC021-287-453-491-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
238 AM CDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WILLIAMSON...EAST CENTRAL TRAVIS...NORTHEASTERN
BASTROP AND LEE COUNTIES...
At 238 AM CDT, a severe thunderstorm was located near Camp Swift, or
8 miles northwest of Bastrop, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Elgin, Bastrop, Lexington, Manor, Dime Box, Fedor, Paige, Circle D-KC
Estates, Tanglewood, Camp Swift, Webberville, Phelan, Knobb Springs,
Bastrop State Park, Blue, Old Dime Box, McDade, Cedar Hills, Leo, and
Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3005 9735 3028 9757 3057 9720 3046 9715
3056 9697 3054 9692 3049 9690 3046 9690
3046 9688 3043 9687 3043 9685 3039 9679
3034 9676
TIME...MOT...LOC 0738Z 241DEG 45KT 3021 9739
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO824
WWUS54 KEWX 150741
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
241 AM CDT Sat Mar 15 2025
TXC021-287-453-491-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
241 AM CDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WILLIAMSON...EAST CENTRAL TRAVIS...NORTHEASTERN
BASTROP AND LEE COUNTIES...
At 241 AM CDT, a severe thunderstorm was located near Camp Swift, or
8 miles north of Bastrop, moving northeast at 60 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Elgin, Bastrop, Lexington, Dime Box, Fedor, Paige, Circle D-KC
Estates, Tanglewood, Camp Swift, Phelan, Knobb Springs, Bastrop State
Park, Blue, Old Dime Box, McDade, Cedar Hills, Leo, Lincoln, Butler,
and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3008 9728 3029 9754 3057 9720 3046 9715
3056 9697 3054 9692 3049 9690 3046 9690
3046 9688 3043 9687 3043 9685 3039 9679
3034 9676
TIME...MOT...LOC 0741Z 243DEG 50KT 3023 9731
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO806
WWUS54 KEWX 150757
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
257 AM CDT Sat Mar 15 2025
TXC453-491-150806-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Williamson TX-Travis TX-
257 AM CDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
EAST CENTRAL TRAVIS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Texas.
LAT...LON 3016 9712 3038 9724 3046 9715 3056 9697
3054 9692 3049 9690 3046 9690 3046 9688
3043 9687 3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0756Z 241DEG 45KT 3033 9711
$$
TXC021-287-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Bastrop TX-Lee TX-
257 AM CDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHEASTERN BASTROP AND NORTHERN LEE COUNTIES...
At 256 AM CDT, a severe thunderstorm was located near Fedor, or 8
miles southwest of Lexington, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Paige, Knobb Springs, Blue,
Leo, Old Dime Box, Lincoln, Manheim, and Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3016 9712 3038 9724 3046 9715 3056 9697
3054 9692 3049 9690 3046 9690 3046 9688
3043 9687 3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0756Z 241DEG 45KT 3033 9711
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO958
WWUS54 KEWX 150806
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
306 AM CDT Sat Mar 15 2025
TXC021-150816-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Bastrop TX-
306 AM CDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Texas.
LAT...LON 3028 9688 3050 9707 3056 9697 3054 9692
3049 9690 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0806Z 241DEG 45KT 3039 9698
$$
TXC287-150830-
/O.CON.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Lee TX-
306 AM CDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHEASTERN LEE COUNTY...
At 306 AM CDT, a severe thunderstorm was located over Lexington,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dime Box, Tanglewood, and Old Dime Box.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3028 9688 3050 9707 3056 9697 3054 9692
3049 9690 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0806Z 241DEG 45KT 3039 9698
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO784
WWUS54 KEWX 150815
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
315 AM CDT Sat Mar 15 2025
TXC287-150824-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-250315T0830Z/
Lee TX-
315 AM CDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
Lee county in south central Texas.
LAT...LON 3028 9688 3050 9707 3056 9697 3054 9692
3049 9690 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3034 9676
TIME...MOT...LOC 0812Z 241DEG 45KT 3044 9687
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 1:06 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 15, 1:06 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 106 AM CDT Sat Mar 15 2025 ...New AVIATION... .SHORT TERM... (Tonight through Saturday night) Issued at 235 PM CDT Fri Mar 14 2025 - Red Flag Warning in affect for the entire area through 9pm Saturday. - Critical fire weather, breezy, and dry conditions across the area Saturday. Looking at current visible satellite this afternoon one can clearly see lee cyclogenesis occurring over the TX panhandle. This low has been responsible for numerous strong gust with both Amarillo and Lubbock ASOS sites recording wind gusts of 83 and 81mph respectively. These same winds occurring up there are forecast to make there way down to our area as a dryline/pacific front attached to said cyclone is draped across the area. This dryline/front combo is responsible for giving us a bump in winds this afternoon until around sunset when winds should relax and decouple slightly with the loss of daytime heating. The early lowering of winds will again allow for some pooled moisture to be triggered into isolated showers and storms over what's left of the stalling dry-line/Pacific front. Nevertheless, the Wednesday convection was more robust than what most of model data was able to grapple with, so decided to keep pops around 10-30% coverage mainly east of AUS. This setup, again, could lead to a strong storm or two with hail being the main concern. Regardless most areas should stay dry and a Red Flag Warning remains in effect until 9pm this evening for counties along and west of the I-35 Corridor into the Winter Garden and Edwards Plateau. Temps look to stay elevated in the 50s overnight. For Saturday we are expecting a very breezy and once again critical fire weather day. Such that we have gone ahead and issued a Red Flag Warning for the entire forecast area from 10am to 9pm tomorrow. With the jet moving overhead through the overnight this will cause winds to really ramp up tomorrow. A wind advisory may be needed but will hold off for now since our current wind advisory is still in affect. Similarly would like to look at more model guidance before pulling the trigger on a wind advisory. Temps Saturday wont be nearly as warm as todays with most areas seeing a 10 degree drop from today, meaning highs in the low 80s and even upper 70s in the Hill Country compared to the low and even upper 90s most areas experienced today. Winds should decouple and begin to relax come Saturday evening as the humidity values look to recover somewhat as well with most areas recovering to around 50%. Lows are forecast to be in the lower to upper 40s for most areas. && .LONG TERM... (Sunday through Friday) Issued at 235 PM CDT Fri Mar 14 2025 Key Messages... - Critical fire weather Monday and Wednesday, otherwise elevated to near critical fire weather - Unseasonably warm temperatures prevail through mid-week with no chances of rain Dry and warm conditions are expected with periods of gusty wind. This will mainly lead to fire weather concerns through the extended period. A departing upper level trough and surface high pressure are seen Sunday with clear skies and much lighter wind than previous days. Even with this lighter northerly wind, extremely dry conditions persist over all of South Central Texas allowing for at least elevated fire weather conditions Sunday afternoon with highs from the upper 70s to mid 80s. High pressure slides to the east Monday with southerly flow returning over the region. While this will eventually bring more moisture into the area, its relatively slow to do so allowing for minimum afternoon humidities to again drop into the teens and low 20s. A developing surface low increases the pressure gradient across the area with southerly wind around 15-20 mph and gusts to 30 mph leading to another day of near critical or critical fire weather conditions. Expect some clouds to develop overnight Monday into Tuesday with the increasing moisture. Winds stay breezy Tuesday, but mainly over the eastern half of the area where humidity will be highest during the day. Highs warm into the low 80s east to the low to mid 90s west Tuesday afternoon. Another dry Pacific front arrives the middle of next week. This continues the fire weather plagued forecast as extremely dry conditions return with gusty northwesterly wind. Expect another critical fire weather day Wednesday with dry conditions persisting through Thursday. Return flow Friday looks to bring back some moisture to the area. && .AVIATION... (06Z TAFS) Issued at 1248 AM CDT Sat Mar 15 2025 MVFR/VFR ceilings are circling around AUS with typical low stratus to the east and a dust layer making up a cig to the NW. Most of the period should be VFR, and the dust layer should remain higher up farther south over SAT/SSF. Winds and shifting to more northerly and NW along I-35 as the moist prefrontal layer slowly retreats east. There is still a low chance an isolated storm forms just east of the I-35 VCNTYs, but no impacts are expected. After 14Z strong winds will be gusting up to 40 KT around DRT with some gusts over 30 KT still possible around I-35. The winds should subside after 00Z and continue to lighten for the rest of the TAF period. && .FIRE WEATHER... Issued at 235 PM CDT Fri Mar 14 2025 - Red Flag Warning remains in effect until 9pm tonight - Red Flag Warning in effect 10am-9pm for critical fire weather conditions Saturday - Critical to near critical fire conditions continue into next week Critical fire weather conditions are occurring near the I-35 corridor west to the Rio Grande. Sustained winds 15 to 25 mph with gusts near 35 mph coinciding with RH values of 5 to 15 percent have been observed in these areas along the I-35 corridor west to the Rio Grande, where a Red Flag Warning is still in effect. Wind speeds are forecast to diminish this evening, with temporary moisture recovery east of I-35. Fire weather conditions are likely to be critical again Saturday across the area following another Pacific front/Dryline combo. West- northwest winds of 20 to 30 mph with gusts up to 45 mph will develop as a secondary axis of wind is expected to shift south into the region. Similar to Friday, the minimum relative humidity levels, will bottom out below 20%, and this is likely for all counties. Thus a Red Flag Warning has been issued and goes into affect 10am until 9pm tomorrow. Minimum humidity values will remain low for most of the area on Sunday through next week. Strong winds will return Monday through Wednesday resulting in Critical Fire Weather conditions once more. Beyond Wednesday we could be looking at the possibility for near critical fire weather conditions yet again though winds do not look quite as strong as on Monday, Tuesday, and Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 47 78 48 82 / 0 0 0 0 Austin Bergstrom Intl Airport 47 78 45 82 / 0 0 0 0 New Braunfels Muni Airport 47 81 46 84 / 0 0 0 0 Burnet Muni Airport 44 77 44 82 / 0 0 0 0 Del Rio Intl Airport 50 83 48 88 / 0 0 0 0 Georgetown Muni Airport 45 78 46 82 / 0 0 0 0 Hondo Muni Airport 45 82 44 85 / 0 0 0 0 San Marcos Muni Airport 46 79 44 82 / 0 0 0 0 La Grange - Fayette Regional 46 77 45 82 / 0 0 0 0 San Antonio Intl Airport 49 81 48 84 / 0 0 0 0 Stinson Muni Airport 49 82 47 85 / 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... && Short-Term...CJM Long-Term...27 Aviation...18
In the hours before
Special weather statement, Mar 15, 1:59 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
159 AM CDT Sat Mar 15 2025
TXZ193-194-150745-
Bastrop TX-Lee TX-
159 AM CDT Sat Mar 15 2025
...A strong thunderstorm will impact portions of northeastern Bastrop
and central Lee Counties through 245 AM CDT...
At 159 AM CDT, Doppler radar was tracking a strong thunderstorm over
Fedor, or 8 miles southwest of Lexington, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Paige, Lake Somerville State
Park & Trailway, Blue, Leo, Old Dime Box, Lincoln, Manheim, and
Loebau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3018 9711 3034 9722 3055 9699 3056 9696
3054 9692 3049 9690 3046 9690 3046 9688
3043 9687 3043 9685 3039 9679 3032 9674
3032 9669
TIME...MOT...LOC 0659Z 231DEG 43KT 3032 9709
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MOSpecial weather statement, Mar 15, 2:18 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
218 AM CDT Sat Mar 15 2025
TXZ192-193-208-150800-
Caldwell TX-Bastrop TX-Travis TX-
218 AM CDT Sat Mar 15 2025
...A strong thunderstorm will impact portions of north central
Caldwell, southeastern Travis and central Bastrop Counties through
300 AM CDT...
At 217 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mustang Ridge, or 8 miles south of Austin Bergstrom Int Airport,
moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Elgin, Bastrop, Austin Bergstrom Int Airport, Mustang Ridge,
Niederwald, Camp Swift, Circle D-KC Estates, Cedar Creek, Wyldwood,
Onion Creek, Hornsby Bend, Webberville, Creedmoor, Phelan, Bastrop
State Park, Garfield, Maha, Cedar Hills, and McKinney Falls State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2994 9768 3002 9772 3003 9771 3004 9773
3015 9779 3040 9732 3038 9728 3012 9711
TIME...MOT...LOC 0717Z 241DEG 45KT 3009 9763
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:51 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bexar, Blanco, Comal, Dimmit and 16 more | 17 hr |
| Mar 15, 1:59 AM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Mar 15, 2:10 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Mar 15, 2:18 AM CDT | Special Weather Statement | EWX | Bastrop | 42 min |
| Mar 15, 3:12 AM CDT | Special Weather Statement | EWX | Williamson | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.